# SDR FDEA202011192909

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 3,496 hours, 1,652 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE STA 282 HAS 1 EA SUPPORT BRACKET CRACKED, STREAMER   ATTACH.  REMOVED AND REPLACED RT WING TORQUE TUBE BRACKET P/N 256T2425-5, PER B767 SRM 51-40-  02 AND BAC DWG 114T1240 REV E.
